# SDR SWAA2013110421774

- Difficulty date: October 26, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 50,791 hours, 29,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN PANEL CRACKED AT STATION 129.5 INBD SIDE OF RIB 10.5" FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
